Recently my blood pressure has really increased. The meds I am taking really effected my erections. They aren't as hard or big as before and don't last as long. Sometimes they won't happen at all. My orgasm's aren't the same either. They seem kind of weak. I am 43 years old and my doctor said that I might try one of the pills out there like Viagra, Levitra, and Cialis. He isn't much help in that are and I was wondering which pill works best and is the least expensive. Thanks.
Ask your doctor if you can try some samples. They can often give you a seven-day trial.
I tried a sample of Viagra out for fun and found that it had no effect on me other than to give me a massive headache. (It works by dilating blood vessels. If you have a headache, caffeine helps by constricting blood vessels - so it sort of makes sense that if you get a headache, Viagra will make that a lot worse! LOL)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.